Page 1 of 2 12 LastLast
Results 1 to 10 of 17

Thread: AZ Vaccine side effects

  1. #1
    Join Date
    Dec 2012
    Posts
    607

    AZ Vaccine side effects

    Hi all, hope you're all keeping well in this weird and wonderful time.

    I'm 29 y/o, had the AZ vaccine just over a week ago and I was actually OK, just achy body and felt tired for a day or two. I did skipping 2 days after the vaccine and my legs felt heavy, although towards the night I was getting quite bad pains all over my legs, shins, thighs, calfs and hamstrings.
    I rang the Dr who said it's most likely bad muscle inflammation and should go away in a few weeks.

    Has anyone else been experiencing this? worried that it'll lead to a clot or it'll last for a long time! some days are worse than others and I have to go lie down for 15mins to allow my legs to rest and that helps with the pains/twitching around legs.

  2. #2
    Join Date
    Mar 2020
    Posts
    2,473

    Re: AZ Vaccine side effects

    Although this isn't in any way intended to put any of you off, Dr JC's video yesterday, in which its last few minutes consisted of a Zoom chat between himself and a female 'professional' in Australia, where it was mentioned that there have also been a very minute amount of blood clot cases following doses of both the Pfizer and Moderna jabs, and they were both extremely miffed as to why OAZ is being so blatantly singled out whilst the similar complications that have also been known to occur following adminstration of the other two vaccines have so far been kept extremely low-key and hardly a dickie bird over in the media!

    Having said that, it might not be such a bad thing as it's potentially two less vaccines to be scared of and hesitant over.

  3. #3

    Re: AZ Vaccine side effects

    Hi Lencoboy, that's really interesting as I've recently had the OAZ vaccine and I've been having panic attacks daily as I keep seeing about blood clots in the news. Where did you here about that? Might give it a listen to try and ease my worries

  4. #4
    Join Date
    Dec 2012
    Posts
    607

    Re: AZ Vaccine side effects

    Quote Originally Posted by Lencoboy View Post
    Although this isn't in any way intended to put any of you off, Dr JC's video yesterday, in which its last few minutes consisted of a Zoom chat between himself and a female 'professional' in Australia, where it was mentioned that there have also been a very minute amount of blood clot cases following doses of both the Pfizer and Moderna jabs, and they were both extremely miffed as to why OAZ is being so blatantly singled out whilst the similar complications that have also been known to occur following adminstration of the other two vaccines have so far been kept extremely low-key and hardly a dickie bird over in the media!

    Having said that, it might not be such a bad thing as it's potentially two less vaccines to be scared of and hesitant over.
    I guess the immediate factor is that they are selling for a profit whereas AZ are selling at cost, which in return means AZ will sell more taking sales away from the other companies.

  5. #5
    Join Date
    Mar 2020
    Posts
    2,473

    Re: AZ Vaccine side effects

    Quote Originally Posted by RVP View Post
    I guess the immediate factor is that they are selling for a profit whereas AZ are selling at cost, which in return means AZ will sell more taking sales away from the other companies.
    Yes, it's very much akin to the typical debates concerning the public vs private sectors in this country, though that's another story for another thread!

  6. #6
    Join Date
    Mar 2020
    Posts
    2,473

    Re: AZ Vaccine side effects

    Quote Originally Posted by Elle4363 View Post
    Hi Lencoboy, that's really interesting as I've recently had the OAZ vaccine and I've been having panic attacks daily as I keep seeing about blood clots in the news. Where did you here about that? Might give it a listen to try and ease my worries
    Go onto YouTube and type in a search for Dr John Campbell.

    He has been one of our biggest antidotes IMO to this pandemic.

  7. #7
    Join Date
    Dec 2014
    Posts
    2,039

    Re: AZ Vaccine side effects

    Posted elsewhere, but: https://www.bbc.co.uk/news/health-56665517

    Under-30s are to be offered an alternative Covid jab to the AstraZeneca vaccine due to the evidence linking it to rare blood clots, the UK's vaccine advisory body says.

    A review by the drugs regulator MHRA found by the end of March 79 people in the UK suffered rare blood clots after vaccination - 19 of whom died.

    The regulator said this was not proof the jab had caused the clots but it said the link was getting firmer.

  8. #8
    Join Date
    Dec 2012
    Posts
    607

    Re: AZ Vaccine side effects

    I had an ultrasound scan done on both my legs last week and everything was fine! no clots etc.
    However 14 days on from first vaccine and I'm still getting muscle twitches in legs (sometimes elsewhere like arms) and they feel tight. They are definitely better than last week though, not as painful or sore. I can actually sit down without getting restless or be in pain.

  9. #9
    Join Date
    Feb 2005
    Location
    , , United Kingdom.
    Posts
    384

    Re: AZ Vaccine side effects

    Quote Originally Posted by RVP View Post
    I had an ultrasound scan done on both my legs last week and everything was fine! no clots etc.
    However 14 days on from first vaccine and I'm still getting muscle twitches in legs (sometimes elsewhere like arms) and they feel tight. They are definitely better than last week though, not as painful or sore. I can actually sit down without getting restless or be in pain.
    Hi RVP, did you have the scan done in A&E? I am worried about symptoms I am having, head pains and a few other symptoms, but I am also very scared of going to A&E because of covid.

  10. #10
    Join Date
    Mar 2020
    Posts
    2,473

    Re: AZ Vaccine side effects

    Quote Originally Posted by RVP View Post
    I had an ultrasound scan done on both my legs last week and everything was fine! no clots etc.
    However 14 days on from first vaccine and I'm still getting muscle twitches in legs (sometimes elsewhere like arms) and they feel tight. They are definitely better than last week though, not as painful or sore. I can actually sit down without getting restless or be in pain.
    Trouble is, rightly or wrongly, I think a lot of people have become increasingly hypervigilant due to the scares over detrimental vaccine side-effects dominating the press and social media over recent weeks, so it's highly likely there may be elements of (dare I say it) psychosomatic disorders in some individuals.

    Don't get me wrong. I seriously don't mean to come across as patronising in any way.

Page 1 of 2 12 LastLast

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Replies: 8
    Last Post: 15-02-21, 14:45
  2. what side effects did you get?
    By rooby in forum Pregabalin / Lyrica
    Replies: 10
    Last Post: 23-05-15, 14:19
  3. Side Effects from Vaccine
    By Welsh.Baz in forum Health Anxiety
    Replies: 31
    Last Post: 07-12-09, 16:25
  4. No Side Effects And No Effects....
    By 50cent84 in forum Sertraline / Zoloft / Lustral
    Replies: 4
    Last Post: 13-11-08, 03:43

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •